# SDR SIMA992653

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359SB
- Make and model: Saab 340B
- Aircraft serial: 340B359
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 608
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DENT ON LEFT FUSELAGE STATION 608 WL 73.5.  CLEANED REPAIR AREA AND CUT OUT DAMAGE.  FABRICATED REPAIR PLATE .050 THICK.  CLEANED REPAIR PLATE AND APPLIED A PROTECTIVE COAT OF ALODINE AND ONE COAT OF EPOXY PRIMER.  APPLIED FAY SEALANT TO THE CONTRACT SURFACE OF THE REPAIR PLATE, REPOSITIONED, AND INSTALLED FASTENERS WET.  APPLIED FILLET SEALANT AROUND PER REPAIR PLATE EDGE STEP.  CLEANED REPAIR AREA, APPLIED ONE COAT OF EPOXY PRIMER AND ONE COAT OF TOP COAT TO THE INTERIOR AND EXTERIOR SURFACE AND RESTORED PAINT FINISH.  WORK DONE IAW SAAB SRM 53-70-10 PAGE 215 AND STANDARD SRM PROCEDURES.  AIRCRAFT OK FOR SERVICE.  (M)
